Why Does The Effect Of Psychiatric Drugs Last Only Briefly?

Illustration of Why Does The Effect Of Psychiatric Drugs Last Only Briefly?
Illustration: Why Does The Effect Of Psychiatric Drugs Last Only Briefly? bap.org.uk

Good morning doctor, may I tell you a little of my history. I have been suffering from schizophrenia since 2005 and have 3 imaginative friends to date. for 6-7 years I locked myself in a room. Some time I just left the house to go to college and go to eat, but I had to hold all my hallucinations and delusions in public so as not to be labeled CRAZY. In 2012 I ventured to the hospital to try to ask what illness I was suffering from. It was from here that I just found out that it was a disease of schizo. In 2012 I also started undergoing routine treatment every month, every time I consulted I informed the development and effects of the drug that was given but because it had no effect I asked to change drugs again. Sya moved to Jakarta in 2016 for a job call, I continued treatment. Finally I found a suitable drug until now, namely 3 types of drugs, Aripiprazole, kalzetin, alganax. Before the 3 drugs before I had changed drugs finally the most suitable one was just that. Indeed, when I took all the medicines, I calmed down, but not long after my delusions and hallucinations appeared again and disturbed me. Finally, instead of looking for my job, I decided to resign. My question is why the effects of the drugs are given so briefly. thank you

1 Answer:

Hello dedec,

Have you been taking the medicine according to doctor's orders? Did you take the medicine according to the hour? Or have you ever forgotten or accidentally forgot not to take medicine given by a doctor?

As you already know, schizophrenia is a mental disorder that causes hallucinations, delusions or delusions, confusion in thinking and behavior change. These symptoms are symptoms of psychosis or conditions where sufferers find it difficult to distinguish reality from one's own mind.

To deal with schizophrenia is actually not only dependent on drug administration, but also with several other therapies, including:

Psychotherapy drugs: the goal is that patients can control the symptoms they experience. Can be done through psychotherapy methods such as individual therapy, individual therapy, cognitive behavioral therapy, cognitive remediation therapy. Electroconvulsive therapy: used to relieve scizofrein symptoms such as relieving suicidal ideation, overcoming symptoms of severe depression and treating psychosis. The medicines that have been given to you, are in accordance with the symptoms you are experiencing, and of course the doctor who treats you has given the right dose according to your physical health and needs. It's just that sometimes the effect of the drug does not occur optimally if there are obstacles such as:

irregular schedule of taking medication does not suit the consumption of drugs with the advice given by doctors how to take the drug is not in accordance with the recommended drug taken along with other drugs that interact inhibit the action of drugs to treat your psychiatric If from some of the above you feel it has happened so far on your treatment schedule, it could be possible the cause is from a mismatch between the drug recommendations given by the doctor, and the application of how to take the medicine you are taking.

It may also be possible that you need other therapeutic methods such as psychotherapy or electroconvulsive therapy. However, the administration of this therapy must be in accordance with the results of the examination conducted on you. So it is better if you consult again with the doctor who treated you so far, or you can also consult with other psychiatrists that you can make as a second opinion for the problems you face.

While looking for support from your family to be able to help you reduce the symptoms you feel, divert your mind by doing positive things that can help you reduce the symptoms of recurrence, get enough rest and avoid staying up late, continue the medicine you consume according to instructions and what your doctor recommends.

So that we can convey, hopefully help. Thanks.

: by

Related Question

Is Body Enhancing Medicine Safe?

Is Body Enhancing Medicine Safe?

(1 year ago)

Good evening, I’m Sylvi, 18 years old. I want to register a school that uses physical. The test used is a blood test. If I take medication for enhancing the body, will the co...

Frequent Nosebleeds When Tired?

Frequent Nosebleeds When Tired?

(1 year ago)

introduce my name, sasa. I have a friend who has frequent nosebleeds when he gets tired. He also often felt pain in the abdomen of the former operation 6 years ago, which was a kni...

Lower Left Abdominal Cramps And Shortness Of Breath?

Lower Left Abdominal Cramps And Shortness Of Breath?

(1 year ago)

At night, my lower left abdomen cramps like pricks every day but often disappears coming, my bowels are not smooth and often pass gas. My breath is also a little tight what is the ...

Leave a Reply

Your email address will not be published. Required fields are marked *